# SDR AALA20170421009

- Difficulty date: April 21, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 17,537 hours, 2,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 51563
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 36 TO 43 LT AND RT FAILED ON CAPACITY CHECK OF BATTERY. REPLACED EMERGENCY POWER SUPPLY  IAW AMM 33-51-06-960-802.  PERFORMED A TEST OF EMERGENCY LIGHTS. OK FOR SERVICE. THE AIRCRAFT WAS NOT GROUNDED.
